# SDR HYIA3691193009

- Difficulty date: September 30, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 30,513 hours
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 51152603
- Condition: Cracked
- Location: Rudder Pedals
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, MAINTENANCE FOUND PILOTS LEFT RUDDER PEDAL TO TORQUE TUBE LINKAGE CRACKED.  MAINTENANCE REMOVED AND REPLACED RUDDER TORQUE TUBE. AIRCRAFT RELEASED TO SERVICE.
